Anaspas 50 mg/50 mg Tablet
- Manufacturer : Abbott India Ltd.
- Composition : Camylofin 50mg, Diclofenac 50mg
- Generally Prescribed For : Spasm Pain, Labor Pain, Smooth Muscle Relaxation
- Estimated Price : ₹69.50 For 10 Tablets Strip
BUY FROM THESE SELLERS
Uses of Anaspas 50 mg/50 mg TabletAnaspas 50 mg/50 mg Tablet is used for the treatment or prevention of the following disease(s):
Spasm Pain, Labor Pain, Smooth Muscle Relaxation
Side effects of Anaspas 50 mg/50 mg TabletThe most common side effects of Anaspas 50 mg/50 mg Tablet are - Stomach Upset, Nausea, Dry mouth, Increased Heart Rate
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Anaspas 50 mg/50 mg TabletDo not use Anaspas 50 mg/50 mg Tablet if you are allergic to - Camylofin, Diclofenac
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Anaspas 50 mg/50 mg Tablet.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Anaspas 50 mg/50 mg Tablet worksAnaspas 50 mg/50 mg Tablet contains - Camylofin, Diclofenac
Camylofin works by blocking certain chemicals and enzymes thus controlling muscle contractions.
Diclofenac works by blocking the action of a substance in the body called cyclo-oxygenase (COX), Diclofenac blocks the production of these prostaglandins and this reduces inflammation and pain.
Dosage of Anaspas 50 mg/50 mg TabletThe dosage of Anaspas 50 mg/50 mg Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Anaspas 50 mg/50 mg TabletIf you forget to take a dose of Anaspas 50 mg/50 mg Tablet, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings